MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ PRO MEDSTATION¿ ES; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ PRO MEDSTATION¿ ES; AUTOMATED DISPENSING CABINET
Model Number 500001004001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 23-dec-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that drawer attempted to open with a clicking sound but only opened intermittently.A field service engineer (fse) manually pulled the drawer open and found it to be very stiff when sliding on the rails and when closing.Attempts to adjust the slide rail tracks were unsuccessful, so both slide rails were replaced.After the repair, the full height drawer opened and closed properly and slid smoothly on the new rails.The system functioned as intended after the field service engineer repaired the device.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation¿ es, the drawer 5 failed, which located on mrh-c3-med-orange.The customer attempted to reboot the station, but the issue persisted.The customer stated that this malfunction occurred while dispensing the medication, and they were unable to issue the medication, which resulted in a delay in patient care.There were no adverse events or injuries reported based on this event.

Brand Name
BD PYXIS¿ PRO MEDSTATION¿ ES
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key25227722
Report Number2016493-2026-30416
Device Sequence Number9778737
Product Code BRY
UDI-Device Identifier10885403521300
UDI-Public(01)10885403521300
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001004001
Device Catalogue Number1155-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown